Mittelwertsätze bei Matrix- und Integraltransformationen.

A. Peyerimhoff; W. Jurkat

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 92-108
  • ISSN: 0025-5874; 1432-1823

How to cite


Peyerimhoff, A., and Jurkat, W.. "Mittelwertsätze bei Matrix- und Integraltransformationen.." Mathematische Zeitschrift 55 (1951/52): 92-108. <>.

author = {Peyerimhoff, A., Jurkat, W.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {92-108},
title = {Mittelwertsätze bei Matrix- und Integraltransformationen.},
url = {},
volume = {55},
year = {1951/52},

AU - Peyerimhoff, A.
AU - Jurkat, W.
TI - Mittelwertsätze bei Matrix- und Integraltransformationen.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 92
EP - 108
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.